# SDR FDEA2019110762892

- Difficulty date: November 6, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 82,266 hours, 19,966 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71771
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER FOUND CORROSION AT XORS 254. LEFT WING UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER STATION XORS 254 CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 57-20-01-1A ALLOWABLE DAMAGE 1 FIGURE 101. REPAIR CARRIED OUT AS PER EA 1-5730-T0350595 PART 1 TITLE:  WINGS - PLATES AND SKINS -LT WING-CORROSION FOUND ON MLG SUPPORT UPPER DOUBLER AT INNER REAR SPAR AREA . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
